My mother has extreme hypertension and her doctor has her taking 40mg lisinopril,50 mg spironolactone, 10mg amlodipine and 100 mg atenolol. She is also on a NSAID called indomethacin 25mg. I have read that NSAID, combined with certain antihypertension drugs is very dangerous. Is she being over medicated? Is this combination of drugs safe?
Did a check on the Interactions Checker, kindly do read & seek medical advice for your mothers meds, take care:
Please read details on: https://www.drugs.com/interactions-check.php?drug_list=172-0,273-0,1335-0,1476-0,2105-0
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2011 • 3 answers
Posted 3 Mar 2012 • 1 answer
Posted 16 Nov 2013 • 2 answers
Posted 3 Jan 2014 • 2 answers
My doctor stop my lisinopril 40mg and start me on diltiazem 90mg twice a day. I'm also taking amlod?
Posted 22 Aug 2016 • 0 answers